Follow
Klavdija Kutnar
Klavdija Kutnar
Verified email at upr.si - Homepage
Title
Cited by
Cited by
Year
On cyclic edge-connectivity of fullerenes
K Kutnar, D Marušič
Discrete applied mathematics 156 (10), 1661-1669, 2008
732008
Distance-balanced graphs: symmetry conditions
K Kutnar, A Malnič, D Marušič, Š Miklavič
Discrete mathematics 306 (16), 1881-1894, 2006
692006
Hamilton cycles and paths in vertex-transitive graphs—current directions
K Kutnar, D Marušič
Discrete mathematics 309 (17), 5491-5500, 2009
552009
Classification of edge‐transitive rose window graphs
I Kovács, K Kutnar, D Marušič
Journal of graph theory 65 (3), 216-231, 2010
482010
A complete classification of cubic symmetric graphs of girth 6
K Kutnar, D Marušič
Journal of Combinatorial Theory, Series B 99 (1), 162-184, 2009
412009
The strongly distance-balanced property of the generalized Petersen graphs.
K Kutnar, A Malnic, D Marusic, S Miklavic
Ars Math. Contemp. 2 (1), 41-47, 2009
322009
The strongly distance-balanced property of the generalized Petersen graphs.
K Kutnar, A Malnic, D Marusic, S Miklavic
Ars Math. Contemp. 2 (1), 41-47, 2009
322009
Hamiltonian cycles in Cayley graphs whose order has few prime factors
K Kutnar, D Marusic, DW Morris, J Morris, P Sparl
arXiv preprint arXiv:1009.5795, 2010
312010
Hamiltonicity of vertex-transitive graphs of order 4p
K Kutnar, D Marušič
European Journal of Combinatorics 29 (2), 423-438, 2008
312008
Nicely distance-balanced graphs
K Kutnar, Š Miklavič
European Journal of Combinatorics 39, 57-67, 2014
292014
Recent trends and future directions in vertex-transitive graphs.
K Kutnar, D Marusic
Ars Math. Contemp. 1 (2), 112-125, 2008
272008
Recent trends and future directions in vertex-transitive graphs.
K Kutnar, D Marusic
Ars Math. Contemp. 1 (2), 112-125, 2008
272008
Classification of half-arc-transitive graphs of order 4p
K Kutnar, D Marušič, P Šparl, RJ Wang, MY Xu
European Journal of Combinatorics 34 (7), 1158-1176, 2013
252013
A classification of pentavalent arc-transitive bicirculants
I Antončič, A Hujdurović, K Kutnar
Journal of Algebraic Combinatorics 41, 643-668, 2015
242015
Partial sum quadruples and bi-Abelian digraphs
A Araluze, I Kovács, K Kutnar, L Martínez, D Marušič
Journal of Combinatorial Theory, Series A 119 (8), 1811-1831, 2012
242012
Classification of cubic symmetric tetracirculants and pentacirculants
B Frelih, K Kutnar
European Journal of Combinatorics 34 (2), 169-194, 2013
232013
Hamilton cycles in (2, odd, 3)-Cayley graphs
HH Glover, K Kutnar, A Malnič, D Marušič
Proceedings of the London Mathematical Society 104 (6), 1171-1197, 2012
232012
Strongly regular tri-Cayley graphs
K Kutnar, D Marušič, Š Miklavič, P Šparl
European Journal of Combinatorics 30 (4), 822-832, 2009
232009
Strongly regular tri-Cayley graphs
K Kutnar, D Marušič, Š Miklavič, P Šparl
European Journal of Combinatorics 30 (4), 822-832, 2009
232009
Classification of cubic symmetric tricirculants
I Kovacs, K Kutnar, D Marusic, S Wilson
the electronic journal of combinatorics, P24-P24, 2012
222012
The system can't perform the operation now. Try again later.
Articles 1–20